skip to main content
Show Results with:
Refined by: subject: Entropy remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Counting Polynomials on Regular Iterative Structures

Applied Medical Informatics, 2009, Vol.24(1/2), pp.67-95 [Peer Reviewed Journal]

Full text available

View all versions

Refine Search Results

Expand My Results

  1.   

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Bolboaca , S. D
  2. Lorentz Jäntschi
  3. Jäntschi, Lorentz
  4. Bolboaca, Sorana
  5. Jäntschi, L

Searching Remote Databases, Please Wait